# SDR 96FDEA00379

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6516343
- Condition: Dented
- Location: Bs 1055
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED INTERCOSTAL BS 1055 BETWEEN STR 23 TO 25L LBL 36 TO 48 WL 156.  *S/D*  REMOVED AND REPLACED OUT OF LIMITS INTERCOSTEL PER FEDEX SRM 53-10-1.
